Alert archive / Georgia / Frost Advisories in 2009

Frost Advisory 4, NWS Charleston, SC

November 27, 20096 counties in Georgia

NWS Charleston, SC issued this frost advisory at Nov 27, 2009, 4:02 AM EST for 6 counties in Georgia. It took effect at Nov 28, 2009, 2:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2009, 4:02 AM EST (09:02 UTC)
In effect from
Nov 28, 2009, 2:00 AM EST
Expired
Nov 28, 2009, 9:00 AM EST
In force
7 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Long County, GA, Tattnall County, GA

The radar

The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 9.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2009-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2009-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 27, 3:26 AM EST, 36 minutes earlier.

Area forecast discussion, Nov 27, 3:26 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
326 AM EST FRI NOV 27 2009

...FROST AND FREEZE CONDITIONS LIKELY TONIGHT AWAY FROM THE
COAST...

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND CROSS THE REGION THROUGH THE WEEKEND. A
COLD FRONT WILL CROSS THE AREA MONDAY NIGHT AND TUESDAY...THEN A
GULF LOW PRESSURE SYSTEM WILL AFFECT THE SOUTHEAST WEDNESDAY AND
THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
WATER VAPOR IMAGERY SHOWS THE BASE OF THE LONGWAVE TROUGH HAS
PIVOTED OFFSHORE AND IS POISED TO MOVE OFF THE NORTH CAROLINA
COAST OVER THE NEXT FEW HOURS. SUNNY SKIES WILL PREVAIL TODAY
AS A BROAD CORRIDOR OF EXTENSIVE MID-LEVEL DRY EXTENDING FROM
THE CAROLINAS WEST ACROSS THE DEEP SOUTH AND INTO OKLAHOMA WILL
REMAIN IN PLACE. FULL SUN LOW-LEVEL THICKNESSES PROGS AND MODEL
BUFR SOUNDINGS SUPPORT HIGHS IN THE MID TO UPPER 50S...COOLEST
ACROSS THE NORTH AND FAR WEST INTERIOR. WINDS WILL REMAIN RATHER
GUSTY THIS MORNING AS COLD AIR ADVECTION ALOFT SLOWLY WEAKENS.
GUSTS COULD APPROACH 20-25 MPH AT TIMES.

LAKE WINDS...OBSERVATIONS FROM PINEVILLE AND SHORT STAY INDICATE
WINDS OVER THE OPEN WATERS OF LAKE MOULTRIE REMAIN ELEVATED AND
VERY NEAR LAKE WIND ADVISORY CRITERIA. FORECAST SOUNDINGS SUGGEST
WINDS WITHIN THE MIXED LAYER WILL REMAIN HIGH ENOUGH TO SUPPORT
WIND SPEEDS NEAR ADVISORY THRESHOLDS THROUGH MID MORNING...AFTER
WHICH WINDS WILL BEGIN TO DIMINISH. WILL KEEP THE LAKE WIND
ADVISORY IN PLACE THROUGH ITS 11 AM EXPIRATION TIME.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM SATURDAY/...
THE MAIN CONCERN FOR TONIGHT IS THE POTENTIAL FOR A FROST/FREEZE
EVENT FOR MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA.
HIGH PRESSURE CENTERED OVER THE LOWER MISSISSIPPI VALLEY THIS
MORNING WILL BUILD EAST TODAY AND FORECAST TO BE POSITIONED ACROSS
THE WESTERN FLORIDA PANHANDLE BY SUNRISE SATURDAY. MODELS SHOW A
MODEST GRADIENT IN PLACE THIS EVENING...THEN SLOWLY RELAXING AFTER
MIDNIGHT AS THE CENTER OF THE HIGH APPROACHES. GUIDANCE IS IN GOOD
AGREEMENT IN DROPPING WINDS BELOW 5 MPH AWAY FROM THE COAST BY
MIDNIGHT AND WITH CLEAR SKIES IN PLACE...DECENT RADIATIONAL
CONDITIONS SHOULD ENSUE. WILL FAVOR THE COOLER SIDE OF THE 27/00Z
GUIDANCE PACKAGES TO CONSTRUCT LOWS TONIGHT WITH LOWS RANGING
FROM THE LOWER 30S INLAND WITH LOWER 40S ALONG THE BEACHES.

IT APPEARS THE RISK FOR FREEZING TEMPERATURES WILL BE GREATEST
ROUGHLY ALONG AND NORTH OF A SCARBORO-SYLVANIA-CROCKETVILLE-
RIDGEVILLE-JAMESTOWN LINE AND A FREEZE WARNING WILL BE POSTED FOR
THESE AREAS AWAY FROM LAKE MOULTRIE. THERE IS SOME CONCERN THAT
FREEZING TEMPERATURES MAY DROP AS FAR SOUTH AS A METTER-STATESBORO-
SPRINGFIELD-RIDGELAND LINE GIVEN THE ORIENTATION OF THE SURFACE
HIGH TO THE SOUTHWEST...BUT OUR CONFIDENCE IS NOT HIGH ENOUGH ATTM
TO JUSTIFY A FREEZE WARNING FOR THESE AREAS...SO A FREEZE WATCH
WILL BE ISSUED INSTEAD. FREEZING TEMPERATURES APPEAR UNLIKELY
ELSEWHERE ACROSS THE FORECAST AREA ALTHOUGH MID 30S AWAY FROM THE
COAST WILL SUPPORT SCATTERED FROST FORMATION AS FAR EAST AS
HIGHWAY 17 IN COASTAL SOUTH CAROLINA AND INTERSTATE 95 IN COASTAL
GEORGIA. WILL ISSUE A FROST ADVISORY FOR THE REMAINING ZONES
OUTSIDE OF THE FREEZE WARNING/WATCH AREAS WITH THE EXCEPTION OF
THE GEORGIA COASTAL ZONES AND INLAND MCINTOSH COUNTY WHERE ONLY
PATCHY FROST IS EXPECTED. SHOULD SEE FREEZE DURATIONS OF 3-5 HOURS
IN THE FREEZE WARNING AREA...WHICH SHOULD BE SUFFICIENT ENOUGH TO
END THE 2009 GROWING SEASON. THANKS FFC/CAE/JAX AND ILM FOR THE
COORDINATION.

SATURDAY...DRY AND BELOW NORMAL CONDITIONS WILL PERSIST INTO
SATURDAY AS HIGH PRESSURE HIGH PRESSURE BUILDS EAST. LOW-LEVEL
THICKNESSES SUPPORT HIGHS IN THE LWR-MID 60S WHICH LOOKS
REASONABLE. CIRRUS WILL BE ON THE INCREASE THROUGHOUT THE DAY AS A
SOUTHERN STREAM SHORT WAVE SKIRTS EAST ALONG THE NORTHERN GULF
COAST. THE CIRRUS LOOKS TO REMAIN THIN ENOUGH TO KEEP SKIES SUNNY
TO MOSTLY SUNNY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
SURFACE HIGH PRESSURE AND ZONAL UPPER LEVEL FLOW WILL REMAIN IN
CONTROL OF THE PATTERN SATURDAY NIGHT INTO MONDAY. DECENT
RADIATIONAL COOLING SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES AND
LIGHT WINDS WILL ALLOW LOW TEMPERATURES TO FALL INTO THE MID TO
UPPER 30S INLAND...SUGGESTING SOME FROST POTENTIAL AWAY FROM THE
COAST. DAYTIME HIGH TEMPERATURES BOTH SUNDAY AND MONDAY WILL RISE
SEVERAL DEGREES ABOVE SEASONAL NORMALS WITHIN WARM SOUTHWEST
FLOW.

A COLD FRONT WILL APPROACH THE FORECAST AREA FROM THE WEST MONDAY
AND TUESDAY...AS SHORTWAVE ENERGY SHIFTS FROM THE OHIO VALLEY INTO
THE MID ATLANTIC STATES. THE TIMING BETWEEN MEDIUM RANGE OF
ASSOCIATED PRECIPITATION IS CLOSE ENOUGH TO BLEND SOLUTIONS AND
INDICATE RAIN CHANCES INCREASING FROM WEST TO EAST MONDAY
EVENING...PERSISTING INTO TUESDAY AS THE COLD FRONT MOVES INTO THE
ATLANTIC. TEMPERATURES WILL BE COOLER BEHIND THE FRONT TUESDAY
THROUGH AT LEAST MID WEEK...WITH DAYTIME HIGH TEMPERATURES IN THE
60S.

MODELS DEPICT A SOUTHERN STREAM SHORTWAVE MOVING ACROSS THE GULF
COAST STATES WEDNESDAY...ASSISTING IN THE RAPID DEVELOPMENT OF
SURFACE LOW PRESSURE OVER THE GULF OF MEXICO. 00Z ECMWF HAS MORE
SIGNIFICANT TIMING DIFFERENCES WITH THE 00Z GFS IN TRACKING THE
LOW SYSTEM NORTHEAST WEDNESDAY INTO THURSDAY. ECMWF SOLUTION
INDICATES ANOTHER WAVE OF LOW PRESSURE DEVELOPING ALONG THE
LINGERING BOUNDARY OFF THE SOUTH CAROLINA AND GEORGIA
COASTLINE...WITH A GENERALLY SLOWER PROGRESSION OF THE STORM
SYSTEM FROM THE GULF INTO THE MID ATLANTIC STATES.

DESPITE THESE MODEL DISCREPANCIES...GENERALLY THE BEST CHANCE OF
RAIN THROUGH THE EXTENDED PERIOD APPEARS TO BE TUESDAY NIGHT INTO
WEDNESDAY AFTERNOON. HAVE THUS INDICATED POPS IN THE 40 PERCENT
RANGE DURING THIS PERIOD.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH FRIDAY
EVENING. WINDS MAY GUST AS HIGH AS 20 KT AFTER SUNRISE.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS THROUGH MONDAY. MVFR
OR LOWER CEILINGS AND/OR VISIBILITIES POSSIBLE MONDAY NIGHT INTO
TUESDAY AS A COLD FRONT AFFECTS THE AREA.

&&

.MARINE...
OBSERVATIONS AT 41004 AND 41008 STILL SUGGEST GALE FORCE WINDS ARE
OCCURRING OVER THE GEORGIA OFFSHORE WATERS. WINDS HAVE PROBABLY
PEAKED AND THE RISK FOR GALES WILL SLOWLY DIMINISH THROUGH SUNRISE
AS THE UPPER TROUGH OVER COASTAL NORTH CAROLINA PULLS FARTHER AWAY
FROM THE REGION. WILL MAINTAIN THE GALE WARNING THROUGH 6 AM FOR
AMZ374...AFTER WHICH IT WILL DOWNGRADED TO A SMALL CRAFT ADVISORY.
ELSEWHERE BOTH WINDS AND SEAS REMAIN SOLIDLY WITHIN SMALL CRAFT
ADVISORY THRESHOLDS. WINDS WILL DIMINISH AFTER SUNRISE AS HIGH
PRESSURE OVER THE LOWER MISSISSIPPI VALLEY BUILDS SLOWLY EAST.
WILL KEEP FLAGS IN PLACE FOR ALL NEARSHORE WATERS INCLUDING THE
CHARLESTON HARBOR THROUGH 11 AM. WITH GUSTY WINDS EXPECTED TO
PERSIST OVER LAND INTO THE EARLY AFTERNOON HOURS THERE IS A
POSSIBILITY THE SMALL CRAFT ADVISORY FOR THE HARBOR MAY NEED TO BE
EXTENDED BY SEVERAL HOURS. WILL LET THE DAY SHIFT MAKE THAT CALL.

ALTHOUGH WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS ACROSS
THE NEARSHORE WATERS THIS MORNING...WINDS ARE EXPECTED TO REMAIN
SOLIDLY 15-20 KT THROUGH TONIGHT WITH 20-25 KT OVER THE GEORGIA
OFFSHORE WATERS. EXPECT SEAS 2-3 FT NEAR THE IMMEDIATE COAST WITH
SEAS AS HIGH AS 6-9 FT BEYOND 20 NM.

SATURDAY NIGHT THROUGH TUESDAY...SOUTHWEST WINDS WILL PREVAIL
ACROSS THE WATERS THROUGH MONDAY...BEFORE A COLD FRONT CROSSES THE
AREA BY EARLY TUESDAY. AS THE FRONT DROPS TO THE SOUTHEAST OF THE
MARINE ZONES ON TUESDAY...COOLER AIR ALOFT WILL ALLOW FOR A BRIEF
SURGE IN NORTH WINDS. A GULF OF MEXICO STORM SYSTEM IS THEN
EXPECTED TO LIFT NORTHEAST THROUGH THE AREA MIDWEEK...WHICH COULD
CONTINUE UNSETTLED CONDITIONS OVER THE COASTAL WATERS. MARINE
ADVISORIES COULD BE POSSIBLE EARLY TO MID WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     GAZ099>101.
     FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY FOR
     GAZ114>116-118-137-138.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY FOR
     GAZ087-088.
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     SCZ047.
     FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY FOR
     SCZ048>051.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY FOR
     SCZ040-042>045.
     LAKE WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR AMZ330-
     350-352-354.
     GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR AMZ374.

&&
Hazardous weather outlook, Nov 27, 3:30 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
330 AM EST FRI NOV 27 2009

SCZ045-281030-
BERKELEY-
330 AM EST FRI NOV 27 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING FOR
LAKE MOULTRIE...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.
   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-SCZ040-042>044-281030-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
330 AM EST FRI NOV 27 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ099>101-SCZ047-281030-
CANDLER-BULLOCH-EFFINGHAM-INLAND JASPER-
330 AM EST FRI NOV 27 2009

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ114>116-118-137-138-SCZ048>051-281030-
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
330 AM EST FRI NOV 27 2009

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-281030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
330 AM EST FRI NOV 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139>141-281030-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
330 AM EST FRI NOV 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

FROST...PATCHY FROST IS EXPECTED TONIGHT AWAY FROM THE COAST.
SHOULD THE RISK FOR SCATTERED FROST INCREASE...A FROST ADVISORY
MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ374-281030-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
330 AM EST FRI NOV 27 2009

...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 11:45 PM ESTGale WarningCHS6 hr
Nov 27, 4:02 AM ESTFreeze WatchCHSBulloch, Candler, Effingham10 hr
Nov 27, 4:02 AM ESTFreeze WarningCHSJenkins, Screven29 hr

Nearby

Frost Advisories in Georgia, 2009Frost Advisories in South Carolina, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.